# SDR AALA20180407001

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 787-8
- Aircraft serial: 44447
- Aircraft time: 248 hours, 97 cycles
- Engine time: 97 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS REPORTED STRANGE ODORS FROM ENGINE START TO SHUTDOWN.  ODOR WAS NOT FUEL, HYDRAULIC, OR ELECTRICAL.  PASSENGERS WERE LOCATED AROUND EMERGENCY EXITS. MAINTENANCE ACCOMPLISHED WORKCARD 05-96-70 , PERFORMED SATISFACTORY OPERATIONAL CHECK.
